# SDR 99FDEA00445

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- System (JASC): 3140 · Central Computers
- Part: Mfdu
- Part number: 20035012007
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, H

## Discrepancy

99-260 - AT FLT LEVEL 330, ON CLIMB-OUT RECEIVED AIR MANIFOLD 2 FAIL GOT ALERT AIR SYS 1/2 FAIL, NOTE THE NR 2 ENGINE BLD VALVE DID NOT CLOSE.  REMOVED AND REPLACED THE MANIFOLD FAILURE CONTROLLER PER MM 36-23-00-5.  SYSTEM TEST NORMAL.
